Depression, lack of motivation, h-drol... - AnabolicMinds.com

Depression, lack of motivation, h-drol...

  1. dehollister's Avatar
    Stats
    5'10"  202 lbs.
    Join Date
    Dec 2010
    Posts
    2
    Rep Power
    48

    Reputation

    Depression, lack of motivation, h-drol...


    I've been on h-drol for 3 weeks, week 4 started yesterday. I'm dosing at 75mg for 5 weeks 5 days. So far i have definatly noticed some great fat loss/recomp, and major strength increases, 10-15lbs on almost every exercise. The thing I have noticed that bothers me is difficult to explain however I will the best I can.

    I wake up in the morning extremely tired(or unmotivated, hard to tell) so much so that I've been late for work in the morning 3 times this week because I couldn't seem to pull myself out of bed even with alarm ringing etc.

    I take my medication for ADHD (adderall 20mg) when I wake up and motivation seems to improve.

    During the day I feel the overall sense of well being, and confidence normally felt.

    Evening I start to become moody, as in quickly changing from depressed to frustrated to angry to no emotion at all, and it cycles right up until I go to sleep at night.

    It's come to the point where by the time work is over, I feel as if I don't want to do anything, ANYTHING at all. I don't want to go out, don't want to go out with a lady friend, nothing, not even watching TV or surfing the internet intrest me.

    During the day I feel like a god, then by evening I feel like a pathetic loser.


    I have done 1 h-drol cycle before this in september and experienced nothing but good effects exept for total loss of libido.

    There are a few new variables this time though.
    1)I was started back on ADHD stimulants this January again, I wasnt last cycle.
    2)I kind of went on a ridiculous MDMA binge for a week and a few days around new years.


    Any ideas on how I can rectify this depression/motivation issue?

  2. Bry17's Avatar
    Stats
    5'11"  0 lbs.
    Join Date
    Jan 2011
    Posts
    1,161
    Rep Power
    33165

    Reputation

    Quote Originally Posted by dehollister View Post
    I have done 1 h-drol cycle before this in september and experienced nothing but good effects exept for total loss of libido.

    1)I was started back on ADHD stimulants this January again, I wasnt last h-drol cycle.
    ^Did you experience these side effects on the ADHD medication before? Or is this also your first time on adderall?

    I am no doctor, but the combination of adderall and H-drol may cause some adverse psychological reactions. I would wait until the end of week 4 before taking course of action (best time to discontinue H-drol, if you decide to), but by then you should know if this will be a constant problem.
    Antaeus Rep
  3. bakerderek0's Avatar
    Stats
    6'0"  230 lbs.
    Join Date
    Jan 2009
    Age
    28
    Posts
    854
    Rep Power
    575

    Reputation

    Its so late in your cycle, I would've probably said dose dermacrine to fight the lethargy. But I'm curious is adderall raises blood pressure and maybe thats what is causing your problems. Hdrol will raise your blood pressure too. Making it too high & causing lethargy. It's too late to dose hawthorn too. I would just end either the cycle or the meds.
    •   
       

Similar Forum Threads

  1. Lack of motivation and fatigue
    By ace7863 in forum Anabolics
    Replies: 9
    Last Post: 02-20-2009, 05:34 PM
  2. Serious lack in drive/motivation with gym
    By bodysculpt in forum 35 and Older
    Replies: 8
    Last Post: 01-19-2009, 09:23 PM
  3. Bad day at the gym or was it lack of Drive?
    By E J in forum Training Forum
    Replies: 2
    Last Post: 02-06-2008, 05:02 PM
  4. Lack of motivation
    By CryingEmo in forum MMA
    Replies: 4
    Last Post: 06-05-2007, 08:37 AM
  5. Any cures for total lack of motivation?
    By Moyer in forum General Chat
    Replies: 22
    Last Post: 01-13-2006, 11:13 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Single Sign On provided by vBSSO